# SDR REXA2025033100373

- Difficulty date: March 19, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 38,019 hours, 26,613 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: CC6701805212
- Condition: Damaged
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"R/H WING SIDE AILERON CENTER HINGE LUGS LABELED ""C"", ""D"", ""E"", & ""F"" ARE PREVIOUSLY OVERSIZED & REQUIRE ENGINEERING. FABRICATION OF O/S AILERON BUSHINGS IS REQUIRED.   REPAIRED IAW REO 690-57-51-413 REV -- DATED 2025-03-24."
